On total unimodularity of edge-edge adjacency matrices

Yusuke Matsumoto, Naoyuki Kamiyama, Keiko Imai

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We consider total unimodularity for edge-edge adjacency matrices that represent adjacency relations between pairs of edges in a graph. These matrices appear in integer programming formulations of the minimum maximal matching problem, the edge dominating set problem, and so on. We investigate the problem of characterizing graphs that have totally unimodular edge-edge adjacency matrices, and give a necessary and sufficient condition for characterization. This condition is the first characterization for total unimodularity of edge-edge adjacency matrices.

Original languageEnglish
Pages (from-to)277-292
Number of pages16
Issue number2
Publication statusPublished - Oct 2013

All Science Journal Classification (ASJC) codes

  • General Computer Science
  • Computer Science Applications
  • Applied Mathematics


Dive into the research topics of 'On total unimodularity of edge-edge adjacency matrices'. Together they form a unique fingerprint.

Cite this